# SDR SWIA201439695

- Difficulty date: October 27, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,369 hours, 44,002 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Uplock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG WOULD NOT RETRACT.  REMOVED AND REPLACED PROXIMITY SENSOR B HARNESS; ADJUSTED THE LEFT GEAR UPLOCK SENSOR IAW AMM. CHECKED GOOD.
